When the degree sequence is a sufficient statistic

V. Csiszár, Péter Hussami, János Komlós, Tamás F. Móri, Lídia Rejto, Gábor Tusnády

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


There is a uniquely defined random graph model with independent adjacencies in which the degree sequence is a sufficient statistic. The model was recently discovered independently by several authors. Here we join to the statistical investigation of the model, proving that if the degree sequence is in the interior of the polytope defined by the Erdo{double acute}s-Gallai conditions, then a unique maximum likelihood estimate exists.

Original languageEnglish (US)
Pages (from-to)45-53
Number of pages9
JournalActa Mathematica Hungarica
Issue number1-2
StatePublished - Jan 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


  • degree sequence of graphs
  • maximum likelihood estimation
  • random graph
  • sufficient statistics


Dive into the research topics of 'When the degree sequence is a sufficient statistic'. Together they form a unique fingerprint.

Cite this